# SDR CA041001013

- Difficulty date: September 28, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,266 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150582
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WING BOLT INSPECTION, THE LT LOWER AFT BATHTUB FITTING WAS FOUND TO HAVE CHAFE MARK FROM CONTACT WITH THE CLIP ON THE WING FITTING COVER. ONE MARK EXTENDED INTO THE FITTING RADIUS. MFG WAS CONSULTED AND SENT OUT A FIELD REPAIR TO REMOVE THE DAMAGE. EACH BATHTUB FITTING COVER IS HELD IN PLACE BY A SPRING STEEL CLIP THAT GRIPS THE WING FITTING AT ONE END WHILE THE OTHER END IS HELD IN PLACE BY A SCREW.  IT APPEARS THAT THE COVER MAY HAVE BEEN A LITTLE LOOSE ALLOWING IT TO FLUTTER OR VIBRATE AND CAUSING THE CLIP TO CHAFE THE WING FITTING.
